| Model Number |
380601-51 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, there was recoverable fault 25748 during system startup.The customer pressed 'recover'; however, the same issue persisted.The procedure was aborted with no reported injury.
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse went on-site and replaced the sp cannula arm detector (scad).The system was verified and ready for use.